# SDR CALA2022070801674

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 62,915 hours, 18,472 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Part number: NA
- Condition: Warning Message
- Location: R Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FL380 R ENG OVHT EICAS. REDUCED PWR HALF AND SHUT ENG BLD VALVE W NO EFF ECT. WENT IDLE W RT TH. T/S IN PROGRESS.
